Über Picard-Mengen ganzer und meromorpher Funktionen.

Jörg Winkler

Mathematische Zeitschrift (1969)

  • Volume: 109, page 191-204
  • ISSN: 0025-5874; 1432-1823

How to cite


Winkler, Jörg. "Über Picard-Mengen ganzer und meromorpher Funktionen.." Mathematische Zeitschrift 109 (1969): 191-204. <http://eudml.org/doc/171137>.

author = {Winkler, Jörg},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {191-204},
title = {Über Picard-Mengen ganzer und meromorpher Funktionen.},
url = {http://eudml.org/doc/171137},
volume = {109},
year = {1969},

AU - Winkler, Jörg
TI - Über Picard-Mengen ganzer und meromorpher Funktionen.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 191
EP - 204
KW - complex functions
UR - http://eudml.org/doc/171137
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.